# SDR QXEA2025031700062

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N635QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000
- Aircraft time: 17,690 hours, 12,194 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Leaking
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLIGHT 2069. NOTED POSSIBLE FUEL LEAK IN WING TO FUSELAGE FIARING AREA ABOUT 6" FROM L/H WHEEL WELL FORWARD BULKHEAD.  PLACED ON DMI 1087563 TO BE COMPLETED WITHIN 600 HOURS.
